Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Candida infection, constipation, pelvis injury, headaches, poor vision. Will marijuana help?

i was wondering if the use of marijuana was good or bad for you if you have candida? i have been having problems incuding: constipation which lead to injury in the pelvis . instead of getting better it continued into my abdomen/lungs, and now get severe headaches, my vision is off.. and i get light headed easily. i have already cut sugar products out of my diet (i eat chicken and vegetables pretty much every meal, i only drink water) i have probiotics which i take nightly.. and it doesnt seem to go away.. what should i do?
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Pulmonology 's  Response

Thanks for writing to healthcare magic.
MArijuana will make it worse
Try fruits and reduce sugar products like you are already doing.
Dont worry
Wishing you great health
Have a pleasant day
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor